Journal article icon

Journal article

On the regularity of minima of non-autonomous functionals

Abstract:

We consider regularity issues for minima of non-autonomous functionals in the Calculus of Variations exhibiting non-uniform ellipticity features. We provide a few sharp regularity results for local minimizers that also cover the case of functionals with nearly linear growth. The analysis is carried out provided certain necessary approximation-in-energy conditions are satisfied. These are related to the occurrence of the so-called Lavrentiev phenomenon that non...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s12220-019-00225-z

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Pembroke College
Role:
Author
Publisher:
Springer Publisher's website
Journal:
Journal of Geometric Analysis Journal website
Volume:
30
Pages:
1584-1626
Publication date:
2019-07-08
Acceptance date:
2019-06-09
DOI:
EISSN:
1559-002X
ISSN:
1050-6926
Source identifiers:
1028738
Language:
English
Keywords:
Pubs id:
pubs:1028738
UUID:
uuid:b63a9101-5b13-46bb-804a-05e7f03d3fdd
Local pid:
pubs:1028738
Deposit date:
2019-07-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP